# SDR UIEA2020110902371

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,086 hours, 20,496 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE: RT PACK OFF, RT ENGINE BLEED OFF.  PERFORMED ENGINE RUN AND OPERATIONAL TEST OF PRSOV (RT ENGINE), IAW AMM 71-00-00 AND AMM 36-11-09.  OPERATIONS CHECK GOOD.
